# SDR COMA9710319

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: E

## Discrepancy

RT PROPELLER STRUCK GROUND EQUIPMENT DURING TAXI OPERATION.  REPLACED THE RT PROPELLER AND ENGINE.
